Research Repository

Commentary: Does my patient have statin associated muscle symptoms (SAMS)?

Di Giorgio, L and Fleischmann, Michael ORCID: 0000-0002-2152-1193 (2018) Commentary: Does my patient have statin associated muscle symptoms (SAMS)? International Journal of Osteopathic Medicine, 29. pp. 32-35. ISSN 1746-0689

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: lipid-lowering medication ; HMG-CoA reductase inhibitors
Subjects: FOR Classification > 1106 Human Movement and Sports Science
FOR Classification > 1116 Medical Physiology
Faculty/School/Research Centre/Department > College of Health and Biomedicine
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 14 Feb 2019 06:00
Last Modified: 14 Feb 2019 06:00
URI: http://vuir.vu.edu.au/id/eprint/37890
DOI: https://doi.org/10.1016/j.ijosm.2018.05.001
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar